# SDR SWAA2013021912816

- Difficulty date: January 31, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TYP3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR 222 WF AT STA 313 TO STA 389 RBL 22 TO RBL 44 IS DELAMINATED.  REMOVED PANEL 222WF AT STA 313 TO STA 389 RBL 22 TO 44 IAW B717 AMM 53-21-01, FABRICATED FLOOR PANEL FROM P/N BZZ7002TYP3 PO 790191470 DIM 21"X76" IAW B717 SRM 53-20-50 REPAIR 3 AND INSTALLED FLOOR PANEL 222WF IAW B717 AMM 53-21-0.1
